# SDR UPS08851890

- Difficulty date: March 11, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,477 hours, 26,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Mount
- Part number: SWITCHMOUNT
- Condition: Damaged
- Location: Rt Mlg W/W
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT MLG DOOR SWITCH MOUNT HOLES ELONGATED.  REPAIRED RIGHT MLG DOOR SWITCH HOLES IAW DWG 5653490, DC8-3260-16914 AND SRM 51-1-8.
